| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 44 Number 2
Volume 44 Number 1
Volume 44S Number 1
Volume 43 Number 6
Volume 43 Number 5
Volume 43 Number 4
Earlier issues
Volume  Number  Volume 34 Number 2

previous article next article

Research articles

ScienceAsia 44(2018): 46-53 |doi: 10.2306/scienceasia1513-1874.2018.44.046


Robust stability analysis for linear systems subjected to time-varying uncertainties within the framework of nest algebra


Xiaoping Xua,*, Liu Liub

 
ABSTRACT:     In this paper, we consider the robust stabilization problem for linear systems subjected to time-varying uncertainties within the framework of nest algebra. For four types of plant perturbations, we obtain some new sufficient conditions or necessary and sufficient conditions for robust stabilization without using coprime factorization. We also give some examples to show the validity of our new results.

Download PDF

59 Downloads 272 Views


a School of Mathematical Sciences, Ocean University of China, Qingdao 266100, China
b School of Mathematical Sciences, Dalian University of Technology, Dalian 116024, China

* Corresponding author, E-mail: xxpouc@163.com

Received 12 Sep 2017, Accepted 29 Nov 2017